# SDR DALA2020050502352

- Difficulty date: May 2, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 14,682 hours, 10,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ROW EXIT EMERGENCY LIGHTS AND LEFT ROW LIGHT INOPERATIVE DURING SERVICE CHECK. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
